# SDR 96FDEA00570

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Condition: Delamination
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0480 AND 014, RT WING O/B MIDFLAP TRAILING EDGE WEDGE HAS A DISBOND 88 FROM I/B END ON UPPER SKIN.
